# SDR DXTA2021060743330

- Difficulty date: June 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 3,351 hours, 2,216 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: AT FL350 THE AP AND AT KICKED OFF. FOLLOWED BY AN ENGINE CNTRL FAULT L-R CAS MESSAGE. WE PERFORMED THE QRH U1 AND DURING THE CHECKLIST THE CAS MESSAGE GIA FAIL 1 DISPLAYED. WE THEN RAN THE ORH Y1 WITH NO IMPROVEMENT. DECLARED AN EMERGENCY DUE TO NEGATIVE GEAR INDICATIONS ASSOCIATED WITH THE THE GIA FAIL. WE LOWERED THE GEAR DOWN THROUGH THE GEAR HANDLED AS WELL AS USED THE LANDING GEAR BLOW DOWN IN ACCORDANCE OF ORH Y1. FLEW BY TOWER FOR A VISUAL CONFORMATION AND THE PROCEED TO LAND. ON TOUCHDOWN DATABUS FAIL CAS MESSAGE DISPLAYED. WE PROCEED TO THE RAMP WITH NO OTHER ISSUES // SIGNOFF// REMOVED GARMIN GIA63W #1 PRT#0 11-01105-40 SRL#2DC0O 1287 AND INSTALLED REPAIRED GARMIN GIA63W #1 PRT#OL 1-011-5-40 SRL#2DC001342 AND LOADED APPROPRIATE SOFTWARE IAW MM 31-40-05. - GIA#L GROUND OPS CHECKS GOOD AT THIS TIME IAW MM 31-40-00 SECTION 6. PERFORMED APU, LT ENGINE, AND RT ENGINE START UP SHUTDOWN PROCEDURES WITH NO DEFECTS OR ENGINE CONTROL FAULTS NOTED. GEAR WAS BLOWN DOWN DUE TO GIA #1 FAILURE JACKED THE AIRCRAFT TO BLEED THE HYDRAULIC SYSTEM. RESET THE EMERGENCY GEAR BOTTLE ARM AND RESERVICED TO 2000 PSI IAW MM 12-10-45. THE LANDING GEAR CONTROL MANIFOLD STILL NEEDS TO BE RESET. REMOVED ACCESS PANEL 316AR AND RESET LANDING GEAR CONTROL MANIFOLD IAW MM 12-10-30.  SERVICED THE HYDRAULIC RESERVOIR AND COMPLETED AND AUX. HYDRAULIC PUMP BLEED PORTION OF THE FULL BLEED IAW 680A MM CHAPTER 12-10-30.
